The Pleasures of Abilify

591480008

Well, this is a crappy day.

I am really caught between two places: Abilify (hell) and no Abilify (hell).

Side effects of Abilify driving me crazy: insomnia, excess hunger, restlessness, irritability, depressed thoughts.

If you were around when I was in the hospital you know they put me on Abilify as an adjunct to Wellbutrin. Sort of to pep me up a bit and get my ass off the couch. The first few days of Abilify made me want to crawl out of my skin. So the hospital doctor gave me a week’s worth of Valium.

I can’t describe what is wrong with me. I am irritable, bored, very lonely, and feel like my skin is leaping around. I felt a twinge of depression yesterday.

My husband left this morning to go to my daughter’s class and show them his rock collection. He did this with one of his best friends so they are spending the afternoon together.

I’ve been on the phone making arrangements for the summer. We’ve got a lot going on here and there and have about three people left to get scheduled. Many of my friends are teachers so we work around that. But I am glad to go visiting in the summer as it is hot here.

I’ve also been organizing my husband’s 60th birthday party. We’re having about 20 people at a restaurant. Very simple for me. Just pick up the phone and send a few texts.

I’ve decided not to go to my women’s support group today.

Tomorrow sucks. I have to return a suit jacket that doesn’t fit and pray they have the right size to exchange it for. I have to go to the personal trainer. And then there is bipolar group. I just get tired.

Wednesday I am OFF. Hopefully, another day in bed.

Thursday I have a weigh in and an early dinner party in honor of my birthday. I can hardly ditch that.

And then Friday lunch with my guy friend from high school.

So I am at a crossroads. Do I take Abilify and suck it up and go out? Or do I give it up and just lie down?

I am so sensitive right now. I was going to chat with my best friend but she told me she had to have lunch with another friend. Because I am so up and down that really stung.

I have texted some friends here and they are all supportive. But for how long? How long can I be the sick one? It gets so boring. I’m bored with it…I imagine they are too. Thank god I have a lot of friends. They keep me going.

I took some Klonopin today to calm me down. I do feel more relaxed. But daily Klonopin is probably not a good answer. But as sucky as the Abilify is, I am getting up and out more.

So here I sit…lonesome and bored. I hope your day is better.

hugs,

lily

Comments are closed.